CSpace
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION
Hu, Jiang; Milzarek, Andre; Wen, Zaiwen; Yuan, Yaxiang
2018
Source PublicationSIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS
Volume39Issue:3Pages:1181
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33955
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hu, Jiang,Milzarek, Andre,Wen, Zaiwen,et al. ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION[J]. SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS,2018,39(3):1181.
APA Hu, Jiang,Milzarek, Andre,Wen, Zaiwen,&Yuan, Yaxiang.(2018).ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION.SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS,39(3),1181.
MLA Hu, Jiang,et al."ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION".SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS 39.3(2018):1181.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, Jiang]'s Articles
[Milzarek, Andre]'s Articles
[Wen, Zaiwen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Jiang]'s Articles
[Milzarek, Andre]'s Articles
[Wen, Zaiwen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Jiang]'s Articles
[Milzarek, Andre]'s Articles
[Wen, Zaiwen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.